MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; SMOOTH PEG, LOCKING, 2.00MM X 18MM, TI

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; SMOOTH PEG, LOCKING, 2.00MM X 18MM, TI
Catalog Number SPLS-20180-TS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use for the geminus® distal radius plating system includes the following warnings: "all screws must be implanted and fully tightened into the plate to maintain the integrity and strength of thefinished construct.If the screws are not attached and/or fully tightened, a non-union, delayed union or construct failure may occur." "the use of power tools for the installation of the screws and pegs is not recommended and may lead to cross threading and damage to the screws and/or plates." although the devices have not been made available for analysis at this time, likely causes of failure include not fully tightening the screws or deviating from the recommended surgical technique.
 
Event or Problem Description
Two smooth peg locking screws backed out of a patient's geminus plate within one month of implantation, requiring revision surgery.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
SMOOTH PEG, LOCKING, 2.00MM X 18MM, TI
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key22486265
Report Number3006742481-2025-00006
Device Sequence Number8544710
Product Code HRS
UDI-Device Identifier00841506102993
UDI-Public00841506102993
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSPLS-20180-TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite